AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
How long for gyno symp to go?
Old
  (#1)
AnaSCI MEMBER
 
manatwork's Avatar
 
Offline
Posts: 78
Join Date: Nov 2004
How long for gyno symp to go? - 11-16-2005, 01:23 PM

Just started my second cycle, just over 2 wks in; 250mgtest e 200 deca twice a wk and 1 anadrol 50 each day. 3 days ago began getting gyno symptoms, so started nolva 3 ago, days 1 and 2 60mg days 3 onwards just 20 mg. just a little concerned cause my nips still feel like they're about to explode! they aren't any worse than they were but they certainly aren't getting any better yet.
Am i just jumping the gun and need to give it more time or could it be something wrong with the gear?
   
Reply With Quote
Old
  (#2)
Big Gunz
 
Cannons's Avatar
 
Offline
Posts: 133
Join Date: Sep 2005
Location: Wherever I'm needed baby!
11-16-2005, 01:26 PM

Should have stuck to at least 40mg for 7 days. It should be under control about 1 to 2 weeks. Do you have fluid coming out of your nips when you squeeze them? If so, you have progesterone induced gyno (caused by increased estrogen added with progesterone) get some dostinex quickly, take b6 400mg per day for the time being. You may want to drop the drol.


   
Reply With Quote
Gyno from progesterone vs. prolactin
Old
  (#3)
AnaSCI FREAK
 
stealthmeister's Avatar
 
Offline
Posts: 342
Join Date: Sep 2005
Location: Up North
Wink Gyno from progesterone vs. prolactin - 11-16-2005, 11:22 PM

I think there is a bit of confusion. Progesterone and prolactin can both cause gynecomastia. Prolactin can also cause galactorrhea ("milk" secretion from the nipples). Deca has progesterone-induced gyno, but I'm not sure about prolactin with deca. On the other hand, Tren. does cause prolactin levels to increase (partly related to reduction in natural thyroid hormone levels) and can cause gyno that way. Note that Dostinex (cabergoline) and bromocriptene (parlodel) are both central dopamine agonists that reduce prolactin levels, not progesterone levels. Thus, while Dostinex and / or bromocriptene may help reduce gyno / galactorrhea associated with Tren, I don't think it'll do much to treat the progesterone-related gyno of deca.
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
manatwork's Avatar
 
Offline
Posts: 78
Join Date: Nov 2004
11-17-2005, 02:50 AM

I know or am pretty sure it cant be because of the test, never had probs before.
And i think unless i'm totally wrong and i really hope i'm not, that its to early to be the deca.
So that only leaves the drol which should be combated with the nolva(which i've increased to 40mg a day, only had one day at 20). But if its not the drol and it is the deca then i', in a little bit of trouble cause i don't have anything to take for it!
deca is quite safe to use though from a gyno point of view i thought which is why i had no quarms about using it.
Does everyone think i should drop the drol from the course?
   
Reply With Quote
Old
  (#5)
tee
AnaSCI VET
 
tee's Avatar
 
Offline
Posts: 4,130
Join Date: Feb 2004
Location: USA
11-17-2005, 03:24 AM

I would drop the A bombs. I think thats whats causing your problem. As far as your nolvadex dose, I would bump it up to 60-80mgs/day. Keep that dose up until symptoms subside, then continue taking 20-30mgs/day for the remainder of the cycle.
   
Reply With Quote
Old
  (#6)
AnaSCI MEMBER
 
manatwork's Avatar
 
Offline
Posts: 78
Join Date: Nov 2004
11-17-2005, 05:04 AM

cheers guys, will drop the drol and bump up nolva and hopefuly that will sort it out
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 11:38 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.